Home > Research > Publications & Outputs > On a strong form of Oliver’s p-group conjecture.
View graph of relations

On a strong form of Oliver’s p-group conjecture.

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>15/09/2011
<mark>Journal</mark>Journal of Algebra
Issue number1
Volume342
Number of pages16
Pages (from-to)1-15
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

We introduce a stronger and more tractable form of Olivers p-group conjecture, and derive a reformulation in terms of the modular representation theory of a quotient group. The Sylow p-subgroups of the symmetric group Sn and of the general linear group satisfy both the strong conjecture and its reformulation.